# SDR FDEA201405010903

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N630SH
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N51101
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 440 LBL 45 HAS NICKS & GOUGES.  FOUND SEAT TRACK AT LBL 45, STATION 440 - 680, TO BE OUT OF LIMITS, DUE TO DAMAGE EXCEEDING THE LIMITS GIVEN IN SRM 53-00-52 FIG 101 DETAIL I.  SEAT TRACK REMOVED & INSTALLED ON STAM WC 118250302DSSR10.  THIS NR FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR CAT A.
